# SDR IPXA2016103010029

- Difficulty date: October 20, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: R3 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, R3 DOOR FRAME LOWER WEB IS CRACKED AT BS 1305.25 AND Z-18.  REPAIRED THE DOOR FRAME WEB IAW SRM 53-40-15 REPAIR 3 FIG. 201. (MAJOR).
